Firmoo > USA > Oklahoma > Tulsa > David L Schwartz M D
David L Schwartz M D

David L Schwartz M D

918-749-6461

Category: Optical Stores, Eye Doctor

2000 S Wheeling Ave Ste 40
Tulsa, OK 74104-5649

Become Recommended Business

Average Rating

0 Reviews

Read reviews

News/Coupons

Read more...

David L Schwartz M D Hours

Website:
Accepts Credit Cards:
Supported Language:
By Appointment Only:
Price Range:
0.00 - 0.00
Insurances Accepted:
  • About David L Schwartz M D

  • Photo Galley of David L Schwartz M D

Jumpto
  • Reviews(0)

  • Firmoo Answers
  • Well, of course not. Generally speaking, hair dye cannot lead to vision loss in your eyes, so you do not need to worry about it. In common, as we know that hair dye is made from chemical material. And this chemical material can just be irritants in the eyes. So if you have got hair dye into your eyes, just try some ways to get it out, or it can just infect your eyes, leading to some eye infection. In my opinion, you should wash your eyes with pure water as soon as possible, so that it can just wash hair dye out. Also, having some eye drops, and cold compresses can be beneficial. Anyway, just be careful.

  • You need have a full exam to decide what the problem can be.

  • If you want to find an eye doctor who accepts VSP in Boston, you can try Dr. Tricia Rose who is located at 126 High Street Boston, MA 02110. And you can get more information at this: https://www.zocdoc.com/doctor/tricia-rose-od-32690 There you will get some reviews about Dr. Tricia Rose and you can determine whether she will provide an eye exam you need. And you can make appointment with she online, too.

  • Well, yes, in my opinion, panic attacks can just lead to blurred vision. And generally speaking, panic attacks can just lead to high blood pressure. And then, high eye pressure will occur too. In that way, it will just lead to some eye problems, such as blurred vision. As we know that when you suffer from blurry vision, you will see a single blurry and unclear image of an object. In that way, of course it can be very dangerous when you are driving or walking outside. So just be careful about it.

  • Yes, it is possible to have sore throat from eye drops. Eye drops are usually saline-containing drops. With different usage, it contains different medication, such as steroids, antihistamines, sympathomimetics, or topical anesthetics. In some drops, there is no other medication, because it is used as lubrication or tear-replacing solution. No matter what kind of medication it has, it is far less harmful to people than oral medications. There are some minor side effects that might happen, rarely but possibly. Besides of lubrication and tear-replacing, most eye drops are used to reduce infections or inflammations. Generally speaking, steroid or antibiotic eye drop is the most common eye drops that we used. Just instill it as the doctor prescribed, and there should be nothing to worry about. The eye drops might give your eyes a little stimulation feeling at the very first time lasting for only a few seconds. If this stinging stays and even tends to be worse, you need to contact your doctor at once. Eye drops with chloramphenicol might cause soar throat, easily bleeding, fever or bruising, which you need to tell your doctor right away. It might cause allergy too, althought it is really rare case. Symptoms of allergy include rash, difficulty of breathing, swelling, and itching. After all, side effects and allergy from eye drops are not very common. Sufficient and clear communication with your doctor of your medical history would reduce the risk.

  • OVER 100,000 people have grabbed this Video Creation Software since it's release... The top marketers know the incredible power of an awesome well made video. It's been proven time and time again to boost conversions and sales. What video creation software doesn't take weeks or months to master? master it in hours! Make Awesome Videos In Minutes Using... Watch Some Of The Samples Below! https://bit.ly/2Ye3uBE No Restrictions. Ever. No More Limits! No Watermarks! Create Unlimited Videos & Have Full Rights to Everything Made! Grow Your Sales Captivate & Engage Your Audience. Make Easy Videos For Just About Anything! So You Can Quickly & Easily Make... Product Promotion Videos Affiliate Review Videos Amazon Product Review Videos Offline Business Promotion Videos Videos From Text Articles https://bit.ly/2Ye3uBE

  • I suppose it could if you don't need them for certain things. But some people need to wear their glasses all the time so they can see. It all depends on your prescription and whether or not you are near-sighted or far-sighted.

  • Ultimate Solution: Wear Glasses After Nose Surgery ---> www.theopticbridge.com

  • It looks like you have got some serious trouble, sorry to hear that anyway. So, from what I know, hypothyroidism would give rise to an awful lot of symptoms to your body, but not all of them are critical. And twitching eyes could be possible, because the syndrome is so complex. But what matters most is your heart and your organs, so you should take good care of your health and follow the doctor's instructions.

  • It is normal to have dry eyes after the lasik surgery and the symptom should last for 1-3 months.You can relieve it by lubricating eye drops or other treatments such as artificial tears.Or you can call your doctor for a recommended eye drop.